Indian Journal of Pharmacology Home 

CASE REPORT
[View FULLTEXT] [Download PDF]
Year : 2009  |  Volume : 41  |  Issue : 1  |  Page : 49--50

Pedal edema with olanzepine

Veena Nayak1, Bharti Chogtu1, Virupaksha Devaramane2, PV Bhandary2 
1 Department of Pharmacology, Kasturba Medical College, Madhav Nagar, Manipal, Karnataka, India
2 Department of Psychiatry, Dr. A. V. Baliga Memorial Hospital, Udupi, Karnataka, India

Correspondence Address:
Veena Nayak
Department of Pharmacology, Kasturba Medical College, Madhav Nagar, Manipal, Karnataka
India

Olanzapine, an atypical antipsychotic is considered superior to its conventional congeners. Here we report two cases of pedal edema secondary to olanzapine. In both cases the systemic causes of pedal edema were ruled out. On reducing the dose of olanzapine, pedal edema regressed and completely resolved after stopping the drug. So we attribute the edema to olanzapine therapy. As the definitive cause and further consequences of pedal edema are not known , hence stringent monitoring of adverse effects of this drug is required.


How to cite this article:
Nayak V, Chogtu B, Devaramane V, Bhandary P V. Pedal edema with olanzepine.Indian J Pharmacol 2009;41:49-50


How to cite this URL:
Nayak V, Chogtu B, Devaramane V, Bhandary P V. Pedal edema with olanzepine. Indian J Pharmacol [serial online] 2009 [cited 2022 Jan 22 ];41:49-50
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2009;volume=41;issue=1;spage=49;epage=50;aulast=Nayak;type=0